Teenager Mistakes Pediatric Inhaler for Bong

Use albuterol inhalation exactly as prescribed by a doctor and should not used by dumbasses.
Use albuterol inhalation exactly as prescribed by a doctor and should not used by dumbasses.

Grass Valley, CA — An area teenager discovered late Thursday night that the bong she was using was not a marijuana water pipe, but rather a pediatric asthma inhaler. Suze Church, 18, of Grass Valley realized something wasn’t quite right when she didn’t seem to get high on the device.

“It was like, weird,” said Ms. Church in a The Fazzler telephone interview. “I kept pressing the button and there was this mist shit that came out, so I inhaled it, but it wasn’t very stoney.”

According to her friends at the scene, Ms. Church repeatedly inhaled the albuterol medication, which was prescribed for her 12-year-old little sister Jessica, until she passed out. Apparently her friends mistook this for, as one bystander put it, “some serious A-Bomb weed or something” and started to partake of the device as well. Two of Suze’s other friends suffered the same fate, until the third one, Finn Swann of Shannon Way figured out that it was not a marijuana water pipe.

“Yeah, It didn’t look right,” said a slurring Finn Swann from the porch of his parent’s home. “And then everyone was, like, one the floor passed out. So I didn’t try it. Eventually they got up. Then we ate some Doritos.”

Doctors warn people to use an albuterol inhaler exactly as prescribed and should not use in larger or smaller amounts or for longer than recommended. Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. An overdose of albuterol can be fatal. Overdose symptoms may include nervousness, headache, tremor, dry mouth, chest pain or heavy feeling, rapid or uneven heart rate, pain spreading to the arm or shoulder, nausea, sweating, dizziness, seizure (convulsions), feeling light-headed or fainting. It can also increase douchebaggery in some teenagers.

As for Suze, she’s not gonna try it again.

“I’m like, so not going to do that again,” continued Ms. Church. “It gave me a wicked headache and I felt dizzy for almost an hour. Plus my Dad yelled at me for using up all the vapor stuff for my sister.”

Randall 'fink' Finkelstein
Randall 'fink' Finkelsteinhttps://www.broadstreetbeacon.com
Fink is a man of many words, and many web links. He likes to argue and seldom loses. Mostly because he’s well informed. And somewhat gassy.

More from author

Related posts

Advertisment

Latest posts

Tim Hortons Installs Canadian Space Arm at Ottawa Location

Tim Hortons has unveiled a surprising new addition to its flagship Ottawa location: the Canadarm. Known for its crucial roles on the Space Shuttle and International Space Station, this iconic piece of Canadian engineering will now be serving coffee and donuts to delighted patrons. Dubbed the "Timbitsarm," this futuristic barista promises to bring a touch of zero-gravity magic to the everyday coffee experience, making morning routines in Ottawa more extraordinary than ever.

Louisiana Teacher Under Fire for Posting 10 Commandments in Pig Latin

History teacher Bernie Carver stirred controversy by displaying the Ten Commandments in Pig Latin, provoking ire from conservative parents. Earl "Big Earl" LeJeune fumed, "This is part of a larger conspiracy. Next, they'll be speaking French! And you know what they say about French – it's the language of the devil!"